Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
(Log-)epiperimetric inequality and regularity over smooth cones for almost area-minimizing currents

Max Engelstein, Luca Spolaor and Bozhidar Velichkov

Geometry & Topology 23 (2019) 513–540
Bibliography
1 D Adams, L Simon, Rates of asymptotic convergence near isolated singularities of geometric extrema, Indiana Univ. Math. J. 37 (1988) 225 MR963501
2 W K Allard, F J Almgren Jr., On the radial behavior of minimal surfaces and the uniqueness of their tangent cones, Ann. of Math. 113 (1981) 215 MR607893
3 T H Colding, W P Minicozzi II, Uniqueness of blowups and Łojasiewicz inequalities, Ann. of Math. 182 (2015) 221 MR3374960
4 M Colombo, L Spolaor, B Velichkov, Direct epiperimetric inequalities for the thin obstacle problem and applications, preprint (2017) arXiv:1709.03120
5 M Colombo, L Spolaor, B Velichkov, A logarithmic epiperimetric inequality for the obstacle problem, Geom. Funct. Anal. 28 (2018) 1029 MR3820438
6 C De Lellis, E Spadaro, L Spolaor, Uniqueness of tangent cones for two-dimensional almost-minimizing currents, Comm. Pure Appl. Math. 70 (2017) 1402 MR3666570
7 M Engelstein, L Spolaor, B Velichkov, Uniqueness of the blow-up at isolated singularities for the Alt–Caffarelli functional, preprint (2018) arXiv:1801.09276
8 S Łojasiewicz, Ensembles semi-analytiques, IHES (1965)
9 T Nagura, On the Jacobi differential operators associated to minimal isometric immersions of symmetric spaces into spheres, III, Osaka J. Math. 19 (1982) 241 MR667489
10 E R Reifenberg, An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. 80 (1964) 1 MR0171197
11 R Schoen, L Simon, A new proof of the regularity theorem for rectifiable currents which minimize parametric elliptic functionals, Indiana Univ. Math. J. 31 (1982) 415 MR652826
12 L Simon, Asymptotics for a class of nonlinear evolution equations, with applications to geometric problems, Ann. of Math. 118 (1983) 525 MR727703
13 L Simon, Lectures on geometric measure theory, 3, Australian National University (1983) MR756417
14 J E Taylor, Regularity of the singular sets of two-dimensional area-minimizing flat chains modulo 3 in R3, Invent. Math. 22 (1973) 119 MR0333903
15 J E Taylor, The structure of singularities in solutions to ellipsoidal variational problems with constraints in R3, Ann. of Math. 103 (1976) 541 MR0428182
16 B White, Tangent cones to two-dimensional area-minimizing integral currents are unique, Duke Math. J. 50 (1983) 143 MR700134